# SDR UALA2012071103704

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 511 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DAMAGED BS 511, STR 24L.  CUT-OUT DAMAGED SKIN AND FABRICATED A DOUBLER AND FILLER AND INSTALLED PER SRM 53-00-01, REPAIR 2 PER SRM 53-00- 01, RPR 2, FIG. 201 AND TABLE V.
